# SDR AALA202409095367

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 32,423 hours, 14,139 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY-D DIFFICULT TO OPEN AND CLOSE, DOOR STICKING. ADJUSTED LAVATORY-D DOOR, OPERTIONAL CHECK GOOD. PER AMM 25-40-14.
